PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How does combination therapy cause breast cancer fatigue?

ANSWER

Getting more than one cancer treatment at the same time or one after the other also increases your chances of feeling listless.

From: Breast Cancer-Related Fatigue WebMD Medical Reference

SOURCES:

CDC.

National Cancer Institute.

Breastcancer.org.

Reviewed by Laura J. Martin on July 30, 2017

SOURCES:

CDC.

National Cancer Institute.

Breastcancer.org.

Reviewed by Laura J. Martin on July 30, 2017

NEXT QUESTION:

How does surgery cause breast cancer fatigue?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: